# SDR USAA2011101700007

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 35,683 hours, 19,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EMERGENCY ESCAPE PATH LIGHTS AT SEATS 14L AND 16L INOP.  FOUND EMERGENCY ESCAPE PATH LIGHTS AT SEATS 14L & 16L UNPLUGGED AT WALL, PLUGGED IN LIGHTS AS REQUIRED.  OPS CHECKED GOOD WITH TEST SWITCH ON FAP.
